# SDR SWAA2023032319445

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 62,734 hours, 37,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1669; M1672; M1673; M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1669 M1672 M1673 M1675<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1669; M1672; M1673; M1675 PER AMM 33-51-06
